# SDR FDEA202206251550

- Difficulty date: June 25, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26709
- Aircraft time: 74,778 hours, 27,749 cycles
- System (JASC): 3244 · Tire
- Part: Valve
- Part number: 39617
- Part serial: 330496SWA
- Condition: Faulted
- Location: Anti Skid Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  774     32-44  5012     25JUN22  BMI  OPEN  U  AFTER TAKEOFF GOT ANTISKID EICAS MESSAGE, AS WELL  AS NORM ANTISKID STATUS MESSAGE. COMPLIED WITH QRH  AND DECLARED EMERGENCY.  ***EMERGENCY DECLARED***    MEL  25JUN22 03:05   BMI U  RELEASED FOR SERVICE PER MEL : 32-42-01  CATEGORY : C EXPIRATION : 05JUL22  "MEL 32-42-01: ENTIRE ANTISKID SYSTEM DEACTIVATED  AUTO BRAKES - INOP."A/C CATII  MEL PROCCEDURES COMPLIED WITH ENTIRE ANTISKID  SYSTEM DEACTIVATED  C/7322429           FACT 03JUL22 19:07   MEM                                                                 REMOVED AND REPLACED #4 ANTISKID VALVE. PER 757 AMM                               32-42-03-4.
